# SDR 95ZZZX4307

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N492C
- Make and model: Propjt 200A
- Aircraft serial: 256
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Misinstalled
- Location: Wheel Bail
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR FAILED TO EXTEND.  INVESTIGATION REVEALED THE WHEEL BAIL CABLE WAS PREVIOUSLY REPLACED.  THE CABLE WAS 2 INCHES TOO SHORT AND THE WRONG SWAGED TERMINAL WAS INSTALLED ALLOWING THE CABLE TO BIND AT THE ATTACHMENT.  THIS BINDING, AND SHORTNESS, CAUSED THE CABLE TO PREVENT THE INBOARD RIGHT GEAR DOOR TO MOVE CLEAR OF THE LANDING GEAR WHEEL ASSEMBLY UPON GEAR EXTENSION.  SERVICE CHANGE 2003 PERTAINS TO THIS MECHANISM.  NO RECORD WAS FOUND OF COMPLIANCE OF THIS SERVICE CHANGE.
